Visanne 7th Day...and strange pain :( anyone had a similar experience? is this the adjustment period?

Iv been on Visanne 7 days now, and im so bloated I look about 5months pregnant and I feel like im carrying twins! Extreme backache, general discomfort, flatulence, irregular BM its just horrid!!I know I have severe endo, but it honestly feels like its taken over my body! R

eally struggling...anyone have a similar experience?

3 Replies

  • I don't recall anyone on this UK forum reporting on Visanne before you, so perhaps you will be the test guinea pig and report how things go. I have heard of it, on a Canadian endo forum a while back they were discussing it as it had just been approved for use there. Reports were not that favourable side effects wise. (surprise surprise)

    If you don't find anyone reporting back on this forum that has used Visanne, check out the more international endo forums for Visanne experiences.

    Here's a list on the side effects of Dienogest/Visanne

    Quite a lengthy list similar to the GnRH drugs, though it is not in this class of drugs.

    at least it can be stopped as it is taken every day, so that is a huge plus in its favour.

  • Hi Hope2heal

    I'm sorry to hear that you are uncomfortable and hope by the time you see my message you are better.You are a step ahead of me. Visanne has been recommended to me by my consultant but I cant decide. I think its a new drug in the UK as I've found research that shows that trials have been carried out in Japan, Australia and Europe. Let me know if you would like to see the research and I'll send you the link.

    Would you mind if I ask you how are you feeling now?.

    Would you recommend Visanne?

    Keep smiling :0)


  • very much better I sent a reply back hope you got it....pls send links-thanks

You may also like...